anxiety, because I recently lost my job. I had been taking 150mg for one year and felt good. It's been a week on the 225mg and I think my symptoms have worsened. My head feels fuzzy, restless legs at night, depression and anxiety at times feel worse. Has anyone else had this happen and should I wait or reduce dosage to 150mg again? I also take Buspar 20mg as needed. Thank you for your help!
I would be more inclined to think the symptoms you are feeling are caused by the Buspar. How long have you been on that? I was put on Buspar a few years back and I just couldn't take it because of some of the symptoms you are describing. Both Buspar and Effexor are for depression symptoms. Perhaps with the increase in your Effexor you don't need the Buspar. Ask your doctor about this issue.
Exact same thing happened with me, only I was raised from 225 to 300 mg, I immediately started feeling symptoms of derealization, constant panic attacks and heightened anxiety. I've been on this medication for 12 years and hadn't expected anything like this. I immediately went back to my regular dose because I was so scared. This is something I would NOT recommend. Anytime you play with dosages, you're at risk of side effects. The thing that helped me most was adding an adjunct med to my Effexor, and I was prescribed abilify and it was a game changer. I feel great now. I would wait out the side effects for a bit, it's hard, because it can take up to 6 weeks to notice a difference. If you don't feel any change in the side effects, I would suggest consulting with your doctor about an adjunct medication. It's usually a very light dose and it gives your meds a little kick in the right direction. Don't forget though, Effexor is notorious for brutal side effects. Go easy on yourself, realize it ISNT you, it's the medication.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jan 2011 • 4 answers
Will upping Effexor XR dosage from 75mg to 150mg show any benefit? And if so how long would it take?
Posted 6 Feb 2011 • 3 answers
Posted 8 Aug 2012 • 3 answers
Posted 20 Oct 2014 • 1 answer
Posted 3 Apr 2015 • 2 answers